# SDR FDEA202501310158

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,794 hours, 18,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

RECEIVED 'BAT 1 LO' ALERT DURING EMERGENCY LIGHT TEST.  PERFORMED SUCESSFUL EMERGENCY LIGHTING ADJ/TEST PROCEDURE IAW AMM 33-50-00-5, SYSTEM OK FOR SERVICE.
